My father aged 78 years is suffering from heart artery blockage with COPD. He underwent an angiogram, ECG, and related blood tests. Currently, he is taking the following medications for the last six months as per the doctor's advise.
Of late, my father is experiencing chest pain during urination, bathing, bedtime and took Sorbitrate 5 mg half. Please suggest if any further medication or increased dosage is to be given to avoid surgery. If a cardiac arrest happens what medicine should I give before taking to the hospital?
Welcome to icliniq.com.
Medication wise, your father is on the maximum dosage. You could also try adding Flavedon MR (Trimetazidine) 35 twice a day. Consult your specialist doctor, discuss with him or her and start taking the medicine with their consent.
But, I strongly feel after going through the angiogram report (attachment removed to protect patient identity) that he needs early CABG (coronary artery bypass grafting)/ staged PTCA (percutaneous transluminal coronary angioplasty) as recommended by the treating cardiologist.
The only treatment for sudden cardiac arrest would be immediate cardiopulmonary resuscitation and rushing him to a nearby hospital. Intravenous drugs should only be administered in that setting.
For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Query: Hi doctor, I am a 39 year old male. My height is 6 feet and weight is 88 kg. My waist is 36 inches. Around 20 years back, I was heavily into sports and a winner of a gold medal at the national level athletics. Nine months before, I was diagnosed with hypertension and occasional mild chest pain or di... Read Full »
Query: Hello doctor, My mom had chest pain yesterday evening at 3 PM. It was mild pain on the left side. Today morning she also had mild pain three times. I had contacted a cardiologist yesterday. He asked me to perform an ECG test. After seeing the ECG report, he said there is little issue in ECG line. T... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now